The Annals of Mathematical Statistics

Extremal Processes

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 4 (1964), 1718-1725.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700394

Digital Object Identifier
doi:10.1214/aoms/1177700394

Mathematical Reviews number (MathSciNet)
MR177440

Zentralblatt MATH identifier
0171.38801

JSTOR
links.jstor.org

Citation

Dwass, Meyer. Extremal Processes. Ann. Math. Statist. 35 (1964), no. 4, 1718--1725. doi:10.1214/aoms/1177700394. https://projecteuclid.org/euclid.aoms/1177700394


Export citation